# SDR 06FDEA0476

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN STRINGER CLIP AT BS 970, STRINGER 9 LEFT.  REMOVED CRACKED STR CLIP BS 970, STR 9 LT, INSTALLED NEW CLIP IAW SRM 51-30-2.
